# SDR CALA2025032703249

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,061 hours, 29,378 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 112A1101204
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR HAS CORROSION AT IB BOOST PUMP LWR GROUND ATTACH POINT.  REPAIRED RIGHT WING REAR SPAR IB BOOST PUMP LWR GROUND ATTACH POINT SERVICE PER AAR MIA ESR-WI #23-11683 AND UNITED EC/RA #5720-03507.
